Vol. 16, No. 5, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Entirety of certain cuspidal Eisenstein series on Kac–Moody groups

Lisa Carbone, Kyu-Hwan Lee and Dongwen Liu

Vol. 16 (2022), No. 5, 1099–1119
Abstract

Let G be an infinite-dimensional representation-theoretic Kac–Moody group associated to a nonsingular symmetrizable generalized Cartan matrix. We consider Eisenstein series on G induced from unramified cusp forms on finite-dimensional Levi subgroups of maximal parabolic subgroups. Under a natural condition on maximal parabolic subgroups, we prove the cuspidal Eisenstein series are entire on the full complex plane.

Keywords
Eisenstein series, Kac–Moody groups, entirety
Mathematical Subject Classification
Primary: 11F70, 20G44
Milestones
Received: 26 August 2020
Revised: 8 May 2021
Accepted: 25 August 2021
Published: 16 August 2022
Authors
Lisa Carbone
Department of Mathematics
Rutgers
The State University of New Jersey
Piscataway, NJ
United States
Kyu-Hwan Lee
Department of Mathematics
University of Connecticut
Storrs, CT
United States
Dongwen Liu
School of Mathematical Sciences
Zhejiang University
Hangzhou
China